# SDR AALA20171214011

- Difficulty date: December 5, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 55,113 hours, 8,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE. EMERGENCY LIGHT AT THE LT OVERHEAD CEILING PANEL AT SEAT 5A WAS INOPERATIVE., INSTALLED A SERVICEABLE LAMP IAW AMM 33-51-00, OPS CHECKED GOOD.
